BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 3 >

Please use this identifier to cite or link to this item:

Title: Indice de Point Fixe pour les Morphismes de Chaînes
Authors: Cauty, Robert
Keywords: Fixed Point Index
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2009), 217p-250p
Abstract: The aim of this paper is to define a fixed point index for compact maps in the class of algebraic ANRs. This class, which we introduced in [2], contains all open subsets of convex subsets of metrizable topological vector spaces. In this class, it is convenient to study the fixed points of compact maps with the help of the chain morphisms that they induce on the singular chains. For this reason, we first define a fixed point index for a certain class of chain morphisms, and then define the fixed point index of compact maps as the fixed point index of the induced chain morphism. This fixed point index has all the usual properties of an index, including the mod p-theorem. The results of this paper are thus, in the metrizable case, a vast generalization of the Schauder conjecture.
Description: 2000 Mathematics Subject Classification: 54H25, 55M20.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 3

Files in This Item:

File Description SizeFormat
2009-217-250.pdf602.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License